# SDR DL72S954010

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - HMV, RIB CRACKED NR 7 LE SLAT NR 10 RIB CRACKED ON TOP FLANGE.  ROUTED OUT DAMAGE AND FABRICATED DOUBLER PER MM 57-54-0 PG 819.  FABRICATED FILLER, INSTALLED DOUBLER AND FILLER PER M/M 57-54-0 PG 819.
